# SDR MASA20220117051

- Difficulty date: January 17, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: SRM533101101002A
- Condition: None
- Location: Fs661 +90-Fs661+
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TH LH SKIN PANEL (P/N: SH690-33102.15)BETWEEN FS661.00+90.00-FS661.00+98.40 AND STGRL8L-STGR9L WAS FOUND TO HAVE A DENT. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 53-31-01-001-002-A02, FIGURE 53-31-01-991-804, ITEMS 1A AND D (REV. 37 DATED 15 AUG 2019).
